Linear relations for certain modular forms

J.H. van Lint

Research output: Contribution to journalArticlePopular

2 Citations (Scopus)
LanguageEnglish
Pages123-126
JournalMathematische Nachrichten
Volume20
Issue number1-2
StatePublished - 1959

Cite this

van Lint, J. H. (1959). Linear relations for certain modular forms. Mathematische Nachrichten, 20(1-2), 123-126.
van Lint, J.H./ Linear relations for certain modular forms. In: Mathematische Nachrichten. 1959 ; Vol. 20, No. 1-2. pp. 123-126
@article{422f074933f549dbbfc9a22432426c9a,
title = "Linear relations for certain modular forms",
author = "{van Lint}, J.H.",
year = "1959",
language = "English",
volume = "20",
pages = "123--126",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "1-2",

}

van Lint, JH 1959, 'Linear relations for certain modular forms' Mathematische Nachrichten, vol. 20, no. 1-2, pp. 123-126.

Linear relations for certain modular forms. / van Lint, J.H.

In: Mathematische Nachrichten, Vol. 20, No. 1-2, 1959, p. 123-126.

Research output: Contribution to journalArticlePopular

TY - JOUR

T1 - Linear relations for certain modular forms

AU - van Lint,J.H.

PY - 1959

Y1 - 1959

M3 - Article

VL - 20

SP - 123

EP - 126

JO - Mathematische Nachrichten

T2 - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 1-2

ER -